# SDR 9EKA20190526005

- Difficulty date: May 26, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N746H
- Make and model: Bell 214ST
- Aircraft serial: 28200
- Aircraft time: 13,018 hours, 7,929 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: 731500
- Condition: Worn
- Location: Hydraulic Sys
- Part time: 13,018 hours, 7,929 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, OIL COOLER LIGHT ILLUMINATED.  EMERGENCY PROCEDURES CARRIED OUT, SWITCHING THE FAN TO THE SECONDARY BLEED AIR FAN.  OIL TEMP REMAINED IN THE GREEN AND THE AIRCRAFT LANDED SAFELY AT BASE.  UPON ARRIVAL, IT WAS DETERMINED THAT A LEAK IN THE TUBE TO THE HYDRAULIC FAN ON THE OIL COOLER HAD DRAINED THE FLUID IN THE UTILITY SYSTEM.  THERE IS A TECHNICAL BULLETIN, TB 214ST-89-99, TO REPLACE THE FAN MOTOR AND HARD LINES WITH A MEW MOTOR AND FLEX LINES TO ADDRESS THE ISSUE.
